# SDR NSV2008F00017

- Difficulty date: August 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 340B202
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EMERGENCY LIGHTS IN CABIN OUT.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY AT SEAT 5A CWC 33-50-026.  OPS CHECK GOOD.  P/N ON/OFF 60-1321-1, S/N: OFF 17486, S/N: ON 12291.  (S)
